# SDR DALA2021072004080

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 61,463 hours, 28,675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1877385) DURING INSPECTION FOUND EMERGENCY SEAT PATH LIGHTING INOP RH SIDE BETWEEN STA 663 TO STATION 927. REPAIRED EEPL WIRING AT SEAT 28FED AND 33FED, REPLACED FUSES AT POWER SUPPLY M1671, AND PERFORMED OPS CHECK OF THE EEPLS PER B737 AMM 33-51-06, B737 SWPM 20-30-12, B737 SWPM 20-42-01, B737.
